Oklahoma, 2011Flash Flooding in Oklahoma, November 21 to 22, 2011
November 21 to 22, 2011 · NWS TSA · 4 events in 2 counties and zones
An area of low pressure developed along a cold front pushing through the region. The combination of these two elements and a warm and moist environment in place across southeast Oklahoma resulted in widespread heavy rains and flash flooding.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $100,000
- Crop damage
- None recorded
- Events
- 4
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An area of low pressure developed along a cold front pushing through the region. The combination of these two elements and a warm and moist environment in place across southeast Oklahoma resulted in widespread heavy rains and flash flooding.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 20, 11:26 PM CST, 3 hours 34 minutes earlier.
Area forecast discussion, Nov 20, 11:26 PM CST, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1126 PM CST SUN NOV 20 2011
.AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
MVFR/IFR CIGS WILL PREVAIL THROUGH THE NIGHT...WITH
OCCASIONAL LIFR CONDITIONS ACROSS THE WESTERN ARKANSAS
TAF SITES. WIDESPREAD SHOWERS AND THUNDERSTORMS WILL
IMPACT KMLC/KFSM/KXNA AND KFYV THROUGH ABOUT 09-10Z.
ADDITIONAL SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP LATER MONDAY AFTERNOON...BECOMING MORE WIDESPREAD
AND STRONGER BY THE EVENING.
&&
.PREV DISCUSSION... /ISSUED 915 PM CST SUN NOV 20 2011/
DISCUSSION...
COLD FRONT LYING ACROSS NORTH TEXAS INTO CENTRAL ARKANSAS THIS
EVENING WITH A SHALLOW COLD AIRMASS ENVELOPING ALL OF THE FORECAST
AREA. TWO ZONES OF APPARENT ISENTROPIC LIFT HAVE LED TO SCATTERED
TO NUMEROUS ELEVATED THUNDERSTORMS...A FEW PRODUCING SMALL HAIL...
ONE PERSISTENT BAND JUST SOUTH OF I-44 WHERE SHORT RANGE MODELS
INDICATE TIGHT GRADIENT IN ELEVATED CAPE...AND ANOTHER EXPANDING
AREA OVER SOUTHEAST OKLAHOMA. WOULD EXPECT THE LATTER TO BECOME
THE MORE DOMINANT AREA DURING THE NIGHT AND WILL CONTINUE TO HOLD
POPS TO THE SOUTH OF I-44 WITH HIGHEST VALUES CLOSER TO THE RED
RIVER. STRONG MID LEVEL JET STREAK CONTINUES TO PROVIDE ENOUGH
DEEP LAYER SHEAR THAT ONE OR TWO SEVERE CELLS REMAINS POSSIBLE BUT
THE OVERALL THREAT OF SEVERE WEATHER STILL LOOKS SMALL. WILL SEND
ANOTHER UPDATED PRODUCT SUITE SHORTLY WITH MINOR OVERALL CHANGES
TO EARLIER UPDATE.
PREV DISCUSSION... /ISSUED 526 PM CST SUN NOV 20 2011/
AVIATION...
CONCERNING TAF SITES KTUL/KRVS/KBVO/KMLC/KXNA/KFYV/KFSM.
WIDESPREAD MVFR/IFR CIGS WILL GRADUALLY TRANSITION TO
IFR/OCCASIONAL LIFR CIGS/VSBYS THIS EVENING AND OVERNIGHT.
SCATTERED SHOWERS AND PERHAPS AN ISOLATED THUNDERSTORM
WILL BE POSSIBLE THROUGH THE NIGHT...WITH BETTER CHANCES
AREAWIDE BY MONDAY AFTERNOON.
PREV DISCUSSION... /ISSUED 316 PM CST SUN NOV 20 2011/
DISCUSSION...
COLD FRONT PUSHING THROUGH WEST-CENTRAL ARKANSAS/FAR SOUTHEAST
OKLAHOMA THIS AFTERNOON. BEHIND THE FRONT OVERCAST SKIES HAVE KEPT
CONDITIONS ON THE CHILLY SIDE WITH TEMPERATURES STRUGGLING TO WARM
TO NEAR 40. FRONT WILL LIKELY BECOME STATIONARY TONIGHT WITH THE
POTENTIAL FOR ELEVATED SHOWERS/THUNDERSTORMS TO SPREAD BACK INTO
SOUTHEAST OKLAHOMA/WEST CENTRAL ARKANSAS. ELEVATED INSTABILITY
COULD SUPPORT A FEW STRONG STORMS ACROSS FAR SOUTHEAST OKLAHOMA
WITH THE THREAT FOR LARGE HAIL.
STRONG UPPER LEVEL STORM SYSTEM CURRENTLY JUST OFF THE CALIFORNIA
COAST WILL RAPIDLY MOVE EAST INTO THE CENTRAL PLAINS ON MONDAY.
WIDESPREAD RAIN WITH EMBEDDED THUNDERSTORMS WILL SPREAD ACROSS
MUCH OF THE AREA MONDAY AFTERNOON INTO MONDAY EVENING IN RESPONSE
TO SYSTEM/STRONG UPPER LEVEL FORCING. FRONTAL BOUNDARY MAY
BRIEFLY LIFT BACK NORTH INTO FAR SOUTHEAST OKLAHOMA/NORTHWEST
ARKANSAS MONDAY AFTERNOON...HOWEVER MOST OF THE THUNDERSTORM
ACTIVITY IS EXPECTED TO REMAIN ELEVATED. STILL COULD SEE AT LEAST
A LIMITED SEVERE THREAT NEAR BOUNDARY...INCLUDING THE POTENTIAL
FOR MARGINAL SEVERE HAIL FURTHER NORTH WITH INITIAL THUNDERSTORM
DEVELOPMENT. ANY SEVERE THREAT SHOULD QUICKLY TRANSITION TO A
HEAVY RAIN/FLOODING THREAT MONDAY EVENING AND CONTINUE INTO THE
OVERNIGHT HOURS. WIDESPREAD TWO TO FOUR INCH RAINFALL AMOUNTS WILL
BE POSSIBLE ALONG/SOUTH OF INTERSTATE 44 WITH THE POTENTIAL FOR
BOTH RIVER FLOODING AND FLASH FLOODING. A FLOOD OUTLOOK WAS ISSUED
EARLIER TODAY TO HIGHLIGHT AREAS WHERE THE POTENTIAL FOR RIVER
FLOODING IS THE HIGHEST.
SHOWERS/THUNDERSTORMS SHOULD SWEEP EAST OF THE AREA SHORTLY
AFTER 12Z TUESDAY WITH COOL BREEZY CONDITIONS BEHIND FRONT.
SURFACE HIGH WILL BUILD INTO THE CENTRAL PLAINS WEDNESDAY BEFORE
SHIFTING EAST IN ADVANCE OF NEXT UPPER LEVEL TROUGH/COLD FRONT
EXPECTED BY FRIDAY.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 41 34 46 41 / MMM 40 80 100
FSM 66 45 62 54 / MMM 90 90 100
MLC 48 41 56 45 / MMM 80 90 100
BVO 39 32 48 40 / MMM 10 50 100
FYV 61 42 63 50 / MMM 80 80 100
BYV 52 45 62 51 / MMM 80 70 100
MKO 46 37 50 43 / MMM 80 90 100
MIO 39 35 52 42 / MMM 40 50 100
F10 41 36 48 42 / MMM 80 90 100
HHW 75 48 70 55 / MMM 90 90 100
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH FROM 6 PM MONDAY TO 6 AM TUESDAY FOR OKZ049-
OKZ053-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-
OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-
OKZ075-OKZ076.
AR...FLASH FLOOD WATCH FROM 6 PM MONDAY TO 6 AM TUESDAY FOR ARZ001-
ARZ002-ARZ010-ARZ011-ARZ019-ARZ020-ARZ029.
&&
AVIATION...18Hazardous weather outlook, Nov 20, 9:39 PM CST, 5 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
939 PM CST SUN NOV 20 2011
ARZ001-002-010-011-019-020-029-OKZ049-053>076-211100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
938 PM CST SUN NOV 20 2011
...EXCESSIVE RAINFALL MONDAY NIGHT...AND POTENTIAL FOR SEVERE STORMS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...LIMITED.
AREA...SOUTHEAST OF INTERSTATE 44.
ONSET...ONGOING.
FLASH FLOOD.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
HEAVY RAIN.
RISK...LIMITED.
AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
ONSET...ONGOING.
DISCUSSION...
A SHARP COLD FRONT WILL REMAIN STALLED ACROSS NORTH TEXAS INTO
CENTRAL ARKANSAS OVERNIGHT. NUMEROUS SHOWERS AND THUNDERSTORMS
WILL CONTINUE MAINLY TO THE SOUTHEAST OF INTERSTATE 44 THIS
EVENING AS WARM AND MOIST GULF AIR INTERACTS WITH THIS BOUNDARY.
A FEW STRONG ELEVATED THUNDERSTORMS WILL BE POSSIBLE TONIGHT...WITH
A LIMITED LARGE HAIL THREAT CONTINUING OVERNIGHT. LOCALLY HEAVY
RAINFALL WILL ALSO BE POSSIBLE FARTHER SOUTH WHERE THUNDERSTORM
COVERAGE WILL BE MORE WIDESPREAD.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
LOCAL SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.
MONDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL...HEAVY RAIN POTENTIAL.
TUESDAY THROUGH NO HAZARDS.
THURSDAY THROUGH SATURDAY...THUNDERSTORM POTENTIAL.
EASTERN OKLAHOMA WEST CENTRAL AND NORTHWEST ARKANSAS WILL BE IN FOR
A PERIOD OF HEAVY RAIN AND POTENTIAL SEVERE STORMS MONDAY INTO
TUESDAY.
A POTENT UPPER SYSTEM MOVING ACROSS THE SOUTHWEST FROM THE FOUR CORNERS
AREA WILL TEAM WITH THE FRONTAL BOUNDARY IN NORTH TEXAS AND ARKANSAS
TO PRODUCE STRONG TO SEVERE STORMS AND EXCESSIVE RAIN. THE MOST
ACTIVE WEATHER PERIOD WILL BE FROM MID OR LATE AFTERNOON MONDAY
THROUGH MONDAY NIGHT.
CURRENT RAINFALL FORECASTS ARE FOR WIDESPREAD 1 TO 3 INCH TOTALS BY
EARLY TUESDAY. ISOLATED AMOUNTS OF 5 TO 8 INCHES OF RAIN WILL BE
POSSIBLE...MOST LIKELY FROM EAST CENTRAL OKLAHOMA INTO NORTHWEST
ARKANSAS. AMOUNTS OF THAT MAGNITUDE WOULD RESULT IN DANGEROUS
FLASH FLOODS AND FLOODING OF STREAMS AND SOME MAINSTREAM RIVERS.
THE FORECAST STRENGTH OF THE STORM SYSTEM WILL ALSO CREATE
CONDITIONS FAVORABLE FOR SEVERE WEATHER...ESPECIALLY ALONG AND
SOUTH OF THE FRONTAL BOUNDARY. LARGE HAIL WILL BE THE MAIN THREAT
WITH ELEVATED STORMS NORTH OF THE BOUNDARY. THE FRONT MAY LIFT
NORTH MONDAY EVENING INTO PARTS OF SOUTHEAST OKLAHOMA...AND IF
SO THIS WILL BRING A RISK OF MORE SIGNIFICANT SEVERE WEATHER OVER
PARTS OF SOUTHEAST OKLAHOMA LATE MONDAY.
DRY COOL WEATHER WILL PREVAIL WEDNESDAY INTO THANKSGIVING DAY.
STRONG SOUTHERLY WINDS RETURN BY LATE WEEK ALONG WITH INCREASING
CHANCES FOR THUNDERSTORMS...ESPECIALLY BY FRIDAY.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
NECESSARY RESPONSES FOR BOTH SEVERE WEATHER AND FLOODING IMPACTS
MAY BE REQUIRED MONDAY THROUGH TUESDAY.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Nov 20, 9:31 PM CST, 5 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
931 PM CST SUN NOV 20 2011
OKZ049-073-075-210415-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
931 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHEASTERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND
SOUTHWESTERN LATIMER
AT 931 PM CST...A STRONG THUNDERSTORM WAS LOCATED 7 MILES WEST OF
EUBANKS...MOVING NORTHEAST AT 50 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...DUNBAR...
STANLEY...CLAYTON...TUSKAHOMA...HIGGINS...YANUSH AND KIAMICHI.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3435 9571 3449 9579 3451 9576 3451 9568
3460 9568 3487 9541 3465 9515
TIME...MOT...LOC 0331Z 227DEG 42KT 3444 9569Special weather statement, Nov 20, 9:39 PM CST, 5 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
939 PM CST SUN NOV 20 2011
ARZ019-029-OKZ072-076-210415-
CRAWFORD AR-LE FLORE OK-SEBASTIAN AR-SEQUOYAH OK-
939 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
WESTERN CRAWFORD
IN WEST CENTRAL ARKANSAS
NORTHWESTERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
NORTHEASTERN LE FLORE
IN EAST CENTRAL OKLAHOMA
EASTERN SEQUOYAH
AT 939 PM CST...A STRONG THUNDERSTORM WAS LOCATED 2 MILES WEST OF
MULDROW...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...MULDROW...
ARKOMA...ROLAND...MOFFETT...FORT SMITH...VAN BUREN...SHORT...FIGURE
FIVE...CEDARVILLE...RUDY...NATURAL DAM AND LEE CREEK.
THIS STORM WILL BE CAPABLE OF PRODUCING PENNY SIZE HAIL.
LAT...LON 3553 9413 3528 9457 3540 9475 3564 9453
3564 9447 3569 9448 3575 9443
TIME...MOT...LOC 0339Z 228DEG 33KT 3540 9463Local storm report, Nov 20, 10:00 PM CST, 5 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1000 PM CST SUN NOV 20 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0947 PM HAIL 5 NNW VAN BUREN 35.50N 94.38W
11/20/2011 E1.00 INCH CRAWFORD AR PUBLIC
&&
JDSSpecial weather statement, Nov 20, 10:10 PM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN NOV 20 2011
ARZ010-011-019-020-210445-
CRAWFORD AR-FRANKLIN AR-MADISON AR-WASHINGTON AR-
1010 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHWEST ARKANSAS
CRAWFORD...SOUTHWESTERN MADISON AND SOUTHEASTERN WASHINGTON
IN WEST CENTRAL ARKANSAS
NORTHWESTERN FRANKLIN
AT 1010 PM CST...A STRONG THUNDERSTORM WAS LOCATED OVER CEDARVILLE...
MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...NATURAL
DAM...LEE CREEK...MOUNTAINBURG...CHESTER...LAKE FORT SMITH...DEVILS
DEN STATE PARK...BLACKBURN...WINSLOW...WEST FORK AND BRENTWOOD.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3549 9432 3562 9447 3563 9447 3599 9413
3577 9385
TIME...MOT...LOC 0410Z 228DEG 35KT 3560 9436Special weather statement, Nov 20, 10:10 PM CST, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1010 PM CST SUN NOV 20 2011
OKZ075-210445-
LATIMER OK-
1010 PM CST SUN NOV 20 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
LATIMER
AT 1011 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES WEST OF
YANUSH...MOVING NORTHEAST AT 40 MPH.
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...HIGGINS...
YANUSH...DAMON...WILBURTON AND RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3474 9550 3506 9526 3506 9520 3494 9500
3489 9500 3468 9534 3468 9537
TIME...MOT...LOC 0411Z 226DEG 36KT 3473 9537Special weather statement, Nov 21, 12:02 AM CST, 2 hours 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CST MON NOV 21 2011
ARZ002-210615-
CARROLL AR-
1202 AM CST MON NOV 21 2011
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CST
FOR THE FOLLOWING COUNTY...
IN NORTHWEST ARKANSAS
NORTHEASTERN CARROLL
AT 1202 AM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTHWEST
OF DENVER...MOVING NORTHEAST AT 40 MPH.
THE THIS STORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY...
THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL.
LAT...LON 3631 9336 3647 9347 3651 9340 3650 9330
3649 9329 3634 9329
TIME...MOT...LOC 0602Z 239DEG 34KT 3644 9332Flash Flood, Pushmataha
- When
- November 21, 3:00 AM CST to 8:30 AM CST
- Where
- Pushmataha County, 5.83 mi WSW of Nashoba to 0.79 mi SE of Nolia
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.437, -95.308
Residents in the area reported many low water crossings under water around and northeast of Nashoba. Cripple Creek was out of its banks west of Nashoba. Several rural roads were impassable between Clayton and Nashoba.
Flash Flood, Le Flore
- When
- November 21, 8:30 PM CST to November 22, 4:30 AM CST
- Where
- Le Flore County, 0.97 mi WNW of Talihina to 1.74 mi SSW of Talihina
- Cause
- Heavy Rain
- Reported by
- Public
- Coordinates
- 34.757, -95.065
Several roads in and around town were flooded and closed due to flooding. Several homes were evacuated due to rising water.
Flash Flood, Le Flore
- When
- November 21, 9:01 PM CST to 10:30 PM CST
- Where
- Le Flore County, 4.03 mi SW of Conser to 1.21 mi WSW of Stapp
- Cause
- Heavy Rain
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 34.785, -94.715
Multiple roads across southern Le Flore County were flooded and impassable. Water rescues were conducted at Cedar Lake where recreational vehicles were washed away.
Flash Flood, Le Flore
- When
- November 21, 9:10 PM CST to 10:30 PM CST
- Where
- Le Flore County, 3.76 mi ENE of Ludlow to 5 mi ESE of Ludlow
- Cause
- Heavy Rain
- Reported by
- Fire Department/Rescue
- Coordinates
- 34.548, -94.808
Widespread flooding was reported with several water rescues necessary. Highway 144 was closed due to high water.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- High Wind and Strong Wind in Washington, November 21 to 22, 20111 death · 1 injured · $105,000 · 50 kt wind · 6 events
- Tornadoes and Damaging Wind in Arkansas, November 21, 2011$151,000 · EF0 · 4 events
- Flash Flood and Flooding in Arkansas, November 21 to 30, 2011$105,000 · 7 events
- Hail and Lightning Strike in Tennessee, November 21, 2011$25,000 · 0.75 in hail · 2 events
- High Wind in Montana, November 21 to 23, 201172 kt wind · 9 events
- Hail and Damaging Wind in Texas, November 21, 2011$500 · 1 in hail · 4 events
- High Wind in Oregon, November 21 to 23, 201184 kt wind · 4 events
- Drought in South Dakota, November 21 to 30, 20113 events
- Dense Fog in Maryland, November 21, 20113 events
- Winter Storm in Alaska, November 21 to 23, 20113 events
- High Wind in Oregon, November 21 to 23, 201173 kt wind · 3 events
- Hail in Kentucky, November 21, 20111 in hail · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 354574, 354575, 354576, 354577.